# SDR SIMA20230828001

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N262NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000701
- Aircraft time: 14,471 hours, 9,406 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 LIVE DOOR / SLIDE PARTIALLY DEPLOYED-C/A-L1 DOOR EMERGENCY SLIDE REMOVED AND DEPLOYED/OPS TEST C/W IAW E175 AMM 25-65-01 SEE ITEM 2 FOR CONTINUED DISCREPANCY
